MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.99283

Медицинская библиотека · Cureus · 2025

A Potential Case of Acamprosate-Induced Syncope in an Elderly Patient: A Case Report and Literature Review.

Al Khodari Khaled, Troung Hong Hieu, Keratishvili Diana, Sorour Laith, Anagreh Tasneem, Al Khodari Mouaz

Клинический случайСтатьяПеревод в очереди

Аннотация

Acamprosate is commonly prescribed to maintain abstinence in patients with alcohol use disorder (AUD) and is generally well tolerated; however, syncope is not typically recognized as a potential adverse effect. We present the case of an elderly woman with no prior cardiac or neurological history who developed unexplained syncope shortly after initiating acamprosate. A comprehensive diagnostic workup was unremarkable. Acamprosate was discontinued, and no further episodes occurred during follow-up. Although a definitive causal relationship cannot be confirmed, the absence of other identifiable causes and the temporal association raise the possibility of a link between acamprosate and syncope. This case underscores a potentially unrecognized adverse effect of acamprosate, particularly relevant in elderly patients, and emphasizes the need for clinicians to be aware of this possible association.

Для цитирования: Al Khodari Khaled, Troung Hong Hieu, Keratishvili Diana, Sorour Laith, Anagreh Tasneem, Al Khodari Mouaz. A Potential Case of Acamprosate-Induced Syncope in an Elderly Patient: A Case Report and Literature Review.. Cureus. 2025. DOI: 10.7759/cureus.99283.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.